Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 27, NWS Wilmington, OH

March 18, 2012Champaign County, Logan County, Union County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 18, 2012, 4:10 PM EDT for Champaign County, Logan County, Union County, Ohio. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2012, 4:10 PM EDT (20:10 UTC)
Expired
Mar 18, 2012, 4:45 PM EDT
In force
35 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Champaign County, OH, Logan County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 4:13 PM EDTHAIL 0.753 Sse Springhills, OH
Mar 18, 4:13 PM EDTHAIL 16 Wsw West Liberty, OHTIME ESTIMATED FROM RADAR. DIME TO QUARTER SIZE HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
429 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

159 
WUUS51 KILN 182010
SVRILN
OHC021-091-159-182045-
/O.NEW.KILN.SV.W.0027.120318T2010Z-120318T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
410 PM EDT SUN MAR 18 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN UNION COUNTY IN CENTRAL OHIO...
  NORTHERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
  SOUTHERN LOGAN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 445 PM EDT.

* AT 406 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR SPRINGHILLS...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEST LIBERTY...
  NORTH LEWISBURG...
  MARYSVILLE...

IN ADDITION...LIPPINCOTT...KENNARD...VALLEY HI...PICKRELLTOWN...
MINGO...CABLE...MIDDLEBURG AND EAST LIBERTY ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4036 8337 4012 8334 4016 8398 4028 8398
TIME...MOT...LOC 2010Z 265DEG 25KT 4021 8385

$$

HATZOS
2 follow-up statements
077 
WWUS51 KILN 182019
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT SUN MAR 18 2012

OHC021-091-159-182045-
/O.CON.KILN.SV.W.0027.000000T0000Z-120318T2045Z/
CHAMPAIGN OH-LOGAN OH-UNION OH-
419 PM EDT SUN MAR 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN UNION COUNTY IN CENTRAL OHIO...AND SOUTHEASTERN
LOGAN AND NORTHEASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO...

AT 416 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING HALF DOLLAR SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS 
LOCATED NEAR LIPPINCOTT...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
WEST LIBERTY...NORTH LEWISBURG AND MARYSVILLE.

IN ADDITION...LIPPINCOTT...KENNARD...PICKRELLTOWN...MINGO...CABLE...
BROADWAY...RAYMOND AND POTTERSBURG ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4036 8337 4012 8334 4016 8384 4023 8390
      4027 8385
TIME...MOT...LOC 2019Z 260DEG 22KT 4023 8380

$$

HATZOS
402 
WWUS51 KILN 182031
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT SUN MAR 18 2012

OHC021-091-159-182045-
/O.CON.KILN.SV.W.0027.000000T0000Z-120318T2045Z/
CHAMPAIGN OH-LOGAN OH-UNION OH-
431 PM EDT SUN MAR 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN UNION COUNTY IN CENTRAL OHIO...AND SOUTHEASTERN
LOGAN AND NORTHEASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO...

AT 429 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR KENNARD...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
NORTH LEWISBURG AND MARYSVILLE.

IN ADDITION...MINGO...CABLE...MIDDLEBURG...BROADWAY...RAYMOND...
POTTERSBURG...WOODSTOCK AND MILFORD CENTER ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4019 8379 4022 8378 4028 8372 4036 8337
      4012 8334 4015 8375
TIME...MOT...LOC 2031Z 267DEG 24KT 4021 8368

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 1:48 PM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Mar 18, 1:48 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
148 PM EDT SUN MAR 18 2012

.SYNOPSIS...
SOUTHERLY FLOW ON THE BACKSIDE OF HIGH PRESSURE WILL ALLOW AN
UNSEASONABLY WARM AIRMASS TO PERSIST THROUGH MUCH OF THE UPCOMING
WEEK. AN UPPER LEVEL DISTURBANCE INTERACTING WITH THE UNSTABLE
AIRMASS WILL PRODUCE A CHANCE OF THUNDERSTORMS TODAY. AN UPPER
LEVEL WILL MOVE IN ON MONDAY WHICH WILL BRING AN END TO THE
THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE CENTER OF A SHORTWAVE TROUGH IS CURRENTLY LOCATED OVER
NORTHERN INDIANA. THE VORTICITY MAXIMUM IS VERY EVIDENT ON VISIBLE
SATELLITE IMAGERY...WITH A ROBUST SPIN IN THE CLOUD PATTERN. THIS
FEATURE WILL MOVE ENE THROUGH THE DAY TODAY...CLEARING THROUGH THE
STATE OF OHIO BY 06Z.

MEANWHILE...AFTER SETTING NEW RECORD HIGH MINS AT TWO OF THE THREE
CLIMATE SITES...THE CWA IS AGAIN ON THE WAY TO NEAR RECORD HIGHS
DURING THE AFTERNOON. NO BIG CHANGES WERE MADE TO THE TEMPERATURE
FORECAST...WHICH LOOKS ON TRACK AND IS IN AGREEMENT WITH RAW MODEL
TEMPERATURES AND MIXING PROFILES AS WELL.

THE POTENTIAL FOR THUNDERSTORMS IS THE OTHER FORECAST ISSUE FOR
TODAY. WITH FAIRLY STEEP LAPSE RATES AND THE AFOREMENTIONED
HEATING AT THE SURFACE...THE AIR MASS WILL BECOME UNSTABLE BY
AFTERNOON. THE GREATEST INSTABILITY WILL BE IN THE SOUTHWEST PART
OF THE CWA...WITH UP TO 1000-1500 J/KG MLCAPE...WITH LESS EXPECTED IN
THE NORTHEAST PART OF THE CWA. THIS IS DEPICTED DECENTLY EVEN ON
THE MODELS THAT ARE USUALLY ON THE LOW END OF THE INSTABILITY
(SUCH AS THE GFS). THE SURFACE DEWPOINT FORECAST APPEARS ABOUT 5
DEGREES TOO HIGH ON THE NAM12...SO ITS FORECAST CAPE OF UP TO 2500
J/KG SEEMS UNREALISTIC. WIND SHEAR IS WEAK BUT PRESENT...GENERALLY
AROUND 20-25 KNOTS OF 0-6KM WESTERLY SHEAR DURING THE AFTERNOON.
SHEAR IS FORECAST TO INCREASE LATE IN THE DAY AND TURN MORE
NORTHWESTERLY AS THE SHORTWAVE PASSES.

WHAT KEEPS THIS SETUP FROM LOOKING LIKE A MORE CONCRETE SEVERE
WEATHER EVENT IS THE FACT THAT THE FORCING AND PARAMETERS WILL NOT
BE PROPERLY JUXTAPOSED. BY AFTERNOON...THE STRONGEST FORCING
ASSOCIATED WITH THE SHORTWAVE WILL BE PUSHING EASTWARD THROUGH THE
CWA...AND DEPARTING ENTIRELY BY EVENING. THE BETTER SHEAR (BOTH IN
TERMS OF DIRECTION AND SPEED) IS BEHIND THE SHORTWAVE...AND THUS
BEHIND THE STRONGEST FORCING. THE GREATEST INSTABILITY IS FORECAST
TO DEVELOP IN THE CINCINNATI AREA...ALSO BEHIND THE FORCING.
ULTIMATELY...THESE INGREDIENTS ADD UP TO A LOW-END SEVERE
THREAT...A FORECAST WHICH IS IN AGREEMENT WITH SPC (REFERENCING
THE 13Z DAY 1 CONVECTIVE OUTLOOK...WITH 5-PERCENT PROBS FOR WIND
AND HAIL).

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
SCATTERED CONVECTION WILL DIMINISH SUNDAY NIGHT AS THE S/W LIFTS
NORTH AND A H5 RIDGE STARTS TO BUILD IN. THE RIDGE BECOMES SO
AMPLIFIED BY MONDAY THAT A FEW SHOWERS OR A THUNDERSTORMS COULD
DEVELOP ACROSS THE TOP OF THE RIDGE OVER THE NRN PART OF THE FA.
CARRIED A 20 POP TO COVER THIS.

DRY WEATHER IS EXPECTED BY MONDAY EVENING AS THE UPPER RIDGE
BECOMES MORE ESTABLISHED.

AS MENTIONED EARLIER...THE GFS HAS BEEN THE WARMER OF THE 2 MOS
GUIDANCES AND HAS BEEN TOO WARM. WENT WITH THE COOLER NAM MOS
NUMBERS FOR HIGHS MONDAY. THIS WILL MAKES BREAKING A RECORD AT CVG
MONDAY A LITTLE FOR QUESTIONABLE...BUT A POSSIBILITY AT DAY AND
CMH. KNOCKED A DEGREE OR SO OFF THE NAM MOS HIGHS ON TUESDAY. THIS
STILL PUTS HIGHS IN THE 80S EVERYWHERE...THREATENING THE RECORDS AT
CMH/DAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HIGHLY AMPLIFIED MID/UPPER LEVEL FLOW PATTERN WITH A TROF OVER THE
WEST AND A LARGE RIDGE OVER THE EASTERN UNITED STATES. THIS RIDGE
WILL PROVIDE DRY WEATHER AND MUCH ABOVE NORMAL TEMPERATURES.

THE STRONG UPPER LEVEL RIDGE TO SLIDE OFF TO THE EAST COAST ON
WEDNESDAY WITH THE UPPER TROF MOVING INTO THE NATIONS MID SECTION.
GIVEN THE HIGH DEGREE OF AMPLIFICATION...PREFER THE SLOWER ECMWF
SOLN...KEEPING THE REGION DRY ON WED. EXPECT HIGHS TO RANGE FROM THE
UPPER 70S NORTH TO 80 SOUTH. AGAIN RECORDS WILL BE IN JEOPARDY WITH
WEDNESDAY RECORDS STANDING AT 79 FOR CVG, 78 FOR DAY AND 80 AT
CMH.

UPPER LEVEL LOW TO PUSH SLOWLY EAST INTO THE OHIO VALLEY
THURSDAY/FRIDAY. NUMERICAL MODELS GENERALLY SIMILAR WITH THE CENTER
OF THE LOW CLOSE TO CVG BY FRIDAY EVENING. WILL INTRODUCE LOW POPS
INTO THE SW LATE WED NIGHT AND THEN SPREAD THIS CHC NE ACRS THE FA
THURSDAY. WL BUMP POPS UP TO HIGH CHC LATE THURSDAY NIGHT/EARLY
FRIDAY WITH THE APPROACH OF SFC FRONTAL BOUNDARY. UNDER CONTD
INFLUENCE OF THE UPPER LOW...WL CONTINUE LOW POPS INTO NEXT WEEKEND.

HAVE TRENDED THURSDAYS AND FRIDAYS HIGHS A LTL ABOVE GUID BUT OPTED
TO GO COOLER ON SATURDAY FOLLOWING ECMWF SOLN WHICH BRINGS IN COLDER
AIR.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
THIS IS A DIFFICULT FORECAST WITH REGARDS TO CONVECTION OVER THE
NEXT 6-10 HOURS. A SHORTWAVE IS MOVING ACROSS THE FORECAST AREA
AND WILL HELP TO DEVELOP SHOWERS AND THUNDERSTORMS OVER THE REGION
THIS AFTERNOON AND INTO THE EVENING. AT THIS TIME IT IS DIFFICULT
TO BE SPECIFIC WITH EXPECTED THUNDERSTORM DEVELOPMENT LOCATIONS.
HOWEVER...THE CHANCES SEEM SLIGHTLY HIGHER FOR THE COLUMBUS AREA
THIS EVENING...BASED ON HIGH RESOLUTION MODEL OUTPUT. HAVE KEPT
CONDITIONS VFR IN THE TAFS AT THIS TIME...BUT DOWNWARD ADJUSTMENTS
MAY NEED TO BE MADE ONCE POSSIBLE THUNDERSTORM TIMING IS DETERMINED.

AS THE SHORTWAVE MOVES EAST OF THE REGION TONIGHT AND
OVERNIGHT...SKIES WILL SOMEWHAT CLEAR OUT AND PRECIPITATION SHOULD
END. VISIBILITY RESTRICTIONS WILL BE LIKELY...AT LEAST IN THE MVFR
CATEGORY. THE CLEARING DOES NOT LOOK TO BE COMPLETE ENOUGH TO
WARRANT A SIGNIFICANT THREAT OF IFR/LIFR CONDITIONS.

ALTHOUGH THE TAFS ARE DRY FOR MONDAY...THERE ARE SOME INDICATIONS
OF DISORGANIZED SHOWER OR THUNDERSTORM ACTIVITY DEVELOPING.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE FROM THURSDAY THROUGH FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO/HICKMAN/SITES
NEAR TERM...HATZOS
SHORT TERM...SITES
LONG TERM...AR
AVIATION...HATZOS
Hazardous weather outlook, Mar 18, 5:23 AM EDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
523 AM EDT SUN MAR 18 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-190930-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
523 AM EDT SUN MAR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...BUT A FEW STRONG STORMS MAY OCCUR. IN
ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 18, 3:50 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT SUN MAR 18 2012

OHZ026-043>045-052-182030-
CHAMPAIGN OH-HARDIN OH-LOGAN OH-SHELBY OH-UNION OH-
350 PM EDT SUN MAR 18 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT UNION...EASTERN
SHELBY...LOGAN...SOUTHEASTERN HARDIN AND NORTHERN CHAMPAIGN COUNTIES
THROUGH 430 PM EDT...

AT 346 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM PLATTSVILLE TO BELLE CENTER...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLE CENTER...
BELLEFONTAINE...WEST LIBERTY...WEST MANSFIELD...NORTH LEWISBURG...
RICHWOOD AND MARYSVILLE.

ALSO...HUNTSVILLE...SPRINGHILLS...NORTHWOOD...RUSHSYLVANIA...
LIPPINCOTT...BIG SPRINGS...ZANESFIELD AND NEW JERUSALEM ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4051 8341 4051 8325 4018 8325 4014 8372
      4018 8402 4019 8410 4048 8407 4048 8400
      4061 8342

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 3:50 PM EDTSpecial Weather StatementILNLogan, Union40 min
Mar 18, 4:14 PM EDTAreal Flood AdvisoryILNLogan3 hr
Mar 18, 4:21 PM EDTSpecial Weather StatementILNLogan24 min
Mar 18, 4:44 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union31 min
Mar 18, 4:46 PM EDTSpecial Weather StatementILNUnion29 min
Mar 18, 4:53 PM EDTAreal Flood AdvisoryILNChampaign112 min
Mar 18, 5:10 PM EDTSpecial Weather StatementILNPike20 min
Mar 18, 5:12 PM EDTAreal Flood AdvisoryILNUnion2 hr
Mar 18, 5:14 PM EDTSpecial Weather StatementILNUnion31 min
Mar 18, 5:17 PM EDTSpecial Weather StatementILNGreene28 min
Mar 18, 5:18 PM EDTSpecial Weather StatementILNDelaware, Union57 min
Mar 18, 5:25 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison35 min
Mar 18, 5:26 PM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Union49 min
Mar 18, 5:49 PM EDTFlash Flood WarningILNChampaign, Union116 min
Mar 18, 5:57 PM EDTTornado WarningILNDelaware, Franklin33 min
Mar 18, 6:02 PM EDTSevere Thunderstorm WarningILNFayette, Madison, Pickaway, Ross43 min
Mar 18, 6:05 PM EDTSevere Thunderstorm WarningILNFranklin, Madison40 min
Mar 18, 6:15 PM EDTAreal Flood AdvisoryILNDelaware, Franklin3 hr
Mar 18, 6:25 PM EDTTornado WarningILNDelaware, Franklin, Licking35 min
Mar 18, 6:41 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking49 min
Mar 18, 6:42 PM EDTSevere Thunderstorm WarningILNFairfield, Pickaway33 min
Mar 18, 6:45 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Licking3 hr
Mar 18, 6:57 PM EDTSpecial Weather StatementILNLicking33 min
Mar 18, 7:15 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway45 min
Mar 18, 7:22 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking53 min
Mar 18, 7:25 PM EDTFlash Flood WarningILNFranklin, Madison3 hr
Mar 18, 7:33 PM EDTAreal Flood AdvisoryILNLicking117 min
Mar 18, 7:52 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking53 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.